MathSciNet Relay Station
MathSciNet bibliographic data
MR2902144 52C23
Socolar, Joshua E. S.; Taylor, Joan M. Forcing nonperiodicity with a single tile. Math. Intelligencer 34 (2012), no. 1, 18–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement